# SDR 2000UALA00621

- Difficulty date: October 24, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 37,853 hours, 20,084 cycles
- Engine: Ge CFM56*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LOSS FROM NUMBER 2 MAIN TANK.  *S/D*  FOUND CENTER SHIELDED CONNECTOR SHIELD BROKEN ON NR 2 MAIN FUEL GAUGE.  REPLACED SHIELDED SOCKET AND CENTER PIN.  REPLACED FUEL BOOST PUMP AND LOW PRESSURE SWITCH.  AIRCRAFT OPS CHECKED GOOD.  FUEL PUMP P/N: 831100-2, LOW PRESSURE SWITCH P/N: 60B92400-11.
